MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 9 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 9 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Model Number 1506-10-009
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/11/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Medical records ad (b)(6) 2021 were reviewed.On (b)(6) 2014, the patient had a left total knee replacement to address degenerative joint disease.Depuy components including depuy patella and depuy cement x2 was utilized during this procedure.On (b)(6) 2016, the patient had an explant left total knee to address pain and infection.The preoperative summary included that the tibia tray is in some varus and was ¿obviously loose¿, no interface provided.The femoral component was not loose, but was revised.No mention of revising the patella.There was no mention of the manufacturer of the spacers implanted during this procedure.Doi: (b)(6) 2014 dor: (b)(6) 2016 (left knee).
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE RP TIB BASE SZ 9 CEM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11447812
Report Number1818910-2021-04788
Device Sequence Number11785164
Product Code NJL
UDI-Device Identifier10603295042631
UDI-Public10603295042631
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model Number1506-10-009
Device Catalogue Number150610009
Device Lot Number7909573
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/26/2021
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date03/09/2021
Supplement Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 41MM.; ATTUNE PS FEM LT SZ 8 CEM.; ATTUNE PS RP INSRT SZ 8 7MM.; ATTUNE RP TIB BASE SZ 9 CEM.; SMARTSET GHV GENTAMICIN 40G.; SMARTSET GHV GENTAMICIN 40G.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR